# SDR DALA2016060604451

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Retainer
- Condition: Corroded
- Location: Actuator Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT PACK RAM AIR INLET ACTUATOR INBD BEARING RETAINER PLATE HAS SURFACE CORROSION.  R & R RT PACK RAM AIR INLET ACTUATOR WITH BEARING AND BEARING RETAINER. R & R RT RAM INLET DOOR TO FOM.  OPS CHECK GOOD ALL IN REF TO SWPM 20-60-06, SRM 51-40-02 P 10, AMM 21-53-01-004-001, AMM 20-10-02-904-003, SOPM 20-50-03 P2 AND 7, AMM 21-53-01-404-013, WDM 21-51-23, AMM 21-53-03-004-001, AMM 21-53-03-404-011, AND AMM 21-53-00- 735-014.
